# SDR 2001UALA00412

- Difficulty date: April 4, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 7,348 hours, 2,430 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 84661
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DECK LOW OXYGEN PRESSURE.  *S/D*  REMOVED CREW FULL FACE OXYGEN MASK (WITH SECONDARY REGULATOR) AND REPLACED.  ALSO REMOVED AND REPLACED THE STOWAGE BOX.
